MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON LAUREATE SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON LAUREATE SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065750541
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported the cassette could not build vacuum to suck while performing a cataract procedure.No patient harm was reported.Additional information was requested; however, none has been received to date.
 
Event or Problem Description
Additional information was received indicating the event occurred before the cataract procedure.The phacoemulsification (phaco) kit was replaced and the procedure was completed.There was no patient involvement.
 
Additional Manufacturer Narrative
This event does not meet criteria as a reportable malfunction based on information received following submission of the initial report.The manufacturer internal reference number is: (b)(4).

Brand Name
LAUREATE SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8175514979
MDR Report Key12627239
Report Number1644019-2021-00636
Device Sequence Number4344326
Product Code LRO
UDI-Device Identifier00380657505418
UDI-Public00380657505418
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number8065750541
Device Lot Number2445811H
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2021
Supplement Date Received by Manufacturer10/19/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date11/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown